MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Collegium antropologicum · 2008

Maculopapular eruption secondary to itraconazole.

Batinac Tanja, Zamolo Gordana, Troselj-Vukić Biserka, Biljan Darko, Petranović Duska, Kujundzić Milodar

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Adverse cutaneous reactions to itraconazole are known to be quite rare. We report a case of maculopapular reaction caused by itraconazole. On the 7th day of itraconazole therapy for hand onychomycosis, in a 39-year-old woman pruritus occurred with a subsequent morbiliform, symmetric, maculopapular eruption on the upper torso, neck, trunk and pressure-bearing areas. Eruption progressed, becoming confluent and spreading to extremities. Due to increasing indications for the administration of itraconazole its increased usage as well as the possibility of allergic reactions should be expected even if these are a rare event.

Для цитирования: Batinac Tanja, Zamolo Gordana, Troselj-Vukić Biserka, Biljan Darko, Petranović Duska, Kujundzić Milodar. Maculopapular eruption secondary to itraconazole.. Collegium antropologicum. 2008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.